Reverse inequalities for geometric and power means

  • A. A. Korenovskii Одес. нац. ун-т им. И. И. Мечникова, Ин-т математики, экономики и механики

Abstract

We establish exact bounds for the positive and negative exponents of summability of the power mean of a function in the case where this mean satisfies the reverse Jensen inequality.
Published
25.05.2012
How to Cite
KorenovskiiA. A. “Reverse Inequalities for Geometric and Power Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 5, May 2012, pp. 628-35, http://umj.imath.kiev.ua/index.php/umj/article/view/2603.
Section
Research articles